By the same authors

From the same journal

Bispectrality for the quantum open Toda chain

Research output: Contribution to journalArticlepeer-review

Standard

Bispectrality for the quantum open Toda chain. / Sklyanin, Evgeny.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 46, No. 38, 382001, 27.09.2013, p. 1-9.

Research output: Contribution to journalArticlepeer-review

Harvard

Sklyanin, E 2013, 'Bispectrality for the quantum open Toda chain', Journal of Physics A: Mathematical and Theoretical, vol. 46, no. 38, 382001, pp. 1-9. https://doi.org/10.1088/1751-8113/46/38/382001

APA

Sklyanin, E. (2013). Bispectrality for the quantum open Toda chain. Journal of Physics A: Mathematical and Theoretical, 46(38), 1-9. [382001]. https://doi.org/10.1088/1751-8113/46/38/382001

Vancouver

Sklyanin E. Bispectrality for the quantum open Toda chain. Journal of Physics A: Mathematical and Theoretical. 2013 Sep 27;46(38):1-9. 382001. https://doi.org/10.1088/1751-8113/46/38/382001

Author

Sklyanin, Evgeny. / Bispectrality for the quantum open Toda chain. In: Journal of Physics A: Mathematical and Theoretical. 2013 ; Vol. 46, No. 38. pp. 1-9.

Bibtex - Download

@article{cae6e3701a364b80b09f3b9fb3cad9f8,
title = "Bispectrality for the quantum open Toda chain",
abstract = "An alternative to Babelon{\textquoteright}s (2003) construction of dual variables for the quantum open Toda chain is proposed that is based on the 2 × 2 Lax matrix and the corresponding quadratic R-matrix algebra.",
author = "Evgeny Sklyanin",
note = "For the next thirty days the full text of your article will be completely free to access through our 'This Month's Articles' service available at http://iopscience.iop.org/collections?collection_type=LATEST_PAPERS , helping you to benefit from maximum visibility. Please cite your fast track communication as: J. Phys. A: Math. Theor. 46 (2013) 382001. As this article has now been published, no further proof changes can be made. Please add this bibliographic information, along with an electronic link to the published abstract, to your web pages and any repositories or preprint servers where your article has been posted. ",
year = "2013",
month = sep,
day = "27",
doi = "10.1088/1751-8113/46/38/382001",
language = "English",
volume = "46",
pages = "1--9",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "38",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Bispectrality for the quantum open Toda chain

AU - Sklyanin, Evgeny

N1 - For the next thirty days the full text of your article will be completely free to access through our 'This Month's Articles' service available at http://iopscience.iop.org/collections?collection_type=LATEST_PAPERS , helping you to benefit from maximum visibility. Please cite your fast track communication as: J. Phys. A: Math. Theor. 46 (2013) 382001. As this article has now been published, no further proof changes can be made. Please add this bibliographic information, along with an electronic link to the published abstract, to your web pages and any repositories or preprint servers where your article has been posted.

PY - 2013/9/27

Y1 - 2013/9/27

N2 - An alternative to Babelon’s (2003) construction of dual variables for the quantum open Toda chain is proposed that is based on the 2 × 2 Lax matrix and the corresponding quadratic R-matrix algebra.

AB - An alternative to Babelon’s (2003) construction of dual variables for the quantum open Toda chain is proposed that is based on the 2 × 2 Lax matrix and the corresponding quadratic R-matrix algebra.

U2 - 10.1088/1751-8113/46/38/382001

DO - 10.1088/1751-8113/46/38/382001

M3 - Article

VL - 46

SP - 1

EP - 9

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 38

M1 - 382001

ER -